Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 9, NWS Melbourne, FL

January 17, 2014

NWS Melbourne, FL issued this small craft advisory at Jan 17, 2014, 3:57 PM EST. It took effect at Jan 18, 2014, 4:00 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2014, 3:57 PM EST (20:57 UTC)
In effect from
Jan 18, 2014, 4:00 AM EST
Expired
Jan 18, 2014, 7:00 PM EST
In force
15 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

160 
WHUS72 KMLB 172057
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
357 PM EST FRI JAN 17 2014

AMZ570-180930-
/O.NEW.KMLB.SI.Y.0001.140118T0300Z-140118T1200Z/
/O.NEW.KMLB.SC.Y.0009.140118T1200Z-140119T0000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
357 PM EST FRI JAN 17 2014

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 PM THIS
EVENING TO 7 AM EST SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 7 AM EST SATURDAY. A SMALL CRAFT ADVISORY IS IN EFFECT
FROM 7 AM TO 7 PM EST SATURDAY.

* WINDS...NORTHWEST WINDS INCREASE SHARPLY OVERNIGHT BEHIND A
  QUICK MOVING COLD FRONT.

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS AND SEAS TO 7
  FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW
7 FEET.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ572-575-180930-
/O.NEW.KMLB.SI.Y.0001.140118T0600Z-140118T1200Z/
/O.NEW.KMLB.SC.Y.0009.140118T1200Z-140119T0000Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
357 PM EST FRI JAN 17 2014

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 1 AM TO 7 AM EST
SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 1 AM TO 7 AM
EST SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 7 AM TO 7 PM EST SATURDAY.

* WINDS...NORTHWEST WINDS INCREASE SHARPLY OVERNIGHT BEHIND A
  QUICK MOVING COLD FRONT.

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS AND SEAS TO 7
  FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW
7 FEET.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-180930-
/O.NEW.KMLB.SI.Y.0001.140118T0600Z-140118T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
357 PM EST FRI JAN 17 2014

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 1 AM TO 4 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 1 AM TO 4 PM
EST SATURDAY. 

* WINDS...NORTHWEST WINDS INCREASE SHARPLY OVERNIGHT BEHIND A
  QUICK MOVING COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW
7 FEET.

&&

$$
2 follow-up statements
298 
WHUS72 KMLB 180856
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
356 AM EST SAT JAN 18 2014

AMZ570-572-575-182100-
/O.EXT.KMLB.SI.Y.0001.000000T0000Z-140118T0900Z/
/O.EXT.KMLB.SC.Y.0009.140118T0900Z-140119T0000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
356 AM EST SAT JAN 18 2014

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 4 AM EST
EARLY THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...NORTHWEST WINDS INCREASE SHARPLY OVERNIGHT BEHIND A FAST
  MOVING COLD FRONT.

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS AND SEAS TO 8
  FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW
7 FEET.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-182100-
/O.CON.KMLB.SI.Y.0001.000000T0000Z-140118T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
356 AM EST SAT JAN 18 2014

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM
EST THIS AFTERNOON...

* WINDS...NORTHWEST WINDS INCREASE TO AROUND 20 KNOTS BEHIND A
  FAST MOVING COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW
7 FEET.

&&

$$
753 
WHUS72 KMLB 182007
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
307 PM EST SAT JAN 18 2014

AMZ550-552-555-182115-
/O.CAN.KMLB.SI.Y.0001.000000T0000Z-140118T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
307 PM EST SAT JAN 18 2014

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR WINDS. 

$$

AMZ570-572-575-190000-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-140119T0000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
307 PM EST SAT JAN 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS THIS AFTERNOON
  WILL BECOME WEST 10 TO 15 KNOTS LATE THIS EVENING. SEAS UP TO 7
  FEET IN THE GULF STREAM EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW
7 FEET.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 17, 3:44 PM EST, 13 minutes earlier.

Area forecast discussion, Jan 17, 3:44 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
344 PM EST FRI JAN 17 2014

.DISCUSSION...

TONIGHT...SURFACE HIGH PRESSURE RIDGE AXIS IS PUSHED TO THE SOUTH BY
A WEAK COLD FRONT MOVING IN FROM THE SOUTHEAST UNITED STATES. WINDS
BECOME SOUTHWEST AND REMAIN LESS THAN 10 MPH AS THE HIGH MOVES
SOUTH. MODEL GUIDANCE SHOW A "POCKET" OF MOISTURE BETWEEN THE
SURFACE AND 5000 FEET/850MB ASSOCIATED WITH THE WEAK FRONT AS IT
MOVES THROUGH CENTRAL FLORIDA TONIGHT. MAV MOS POP LOOKS TOO EAGER
WHEN COMPARED TO THE MET AND ECMWF MOS POP VALUES. CURRENT FORECAST
NOT CALLING FOR ANY PRECIP AND I AM INCLINED TO GO ALONG WITH THE
MET AND ECMWF AND ISSUE A NO MEASURABLE PRECIP FORECAST. WILL SHOW
AN INCREASE IN MID LEVEL CLOUD COVER FROM LATE EVENING THROUGH
SUNRISE TO ACCOUNT FOR THE DRY COLD FRONT MOVING THROUGH CENTRAL
FLORIDA.

LOWS SHOULD RANGE FROM THE UPPER 30S/AROUND 40 NORTH OF INTERSTATE 4
TO THE LOW 40S FOR THE INTERIOR AND COASTAL VOLUSIA COUNTIES AND THE
MID 40S ALONG THE COAST EAST OF THE U.S. ONE/1 CORRIDOR FROM SOUTH
BREVARD TO MARTIN COUNTY. LOW 40S WEST OF U.S. 1 FROM BREVARD TO
MARTIN COUNTY.

SATURDAY...ANOTHER COOL/CHILLY DAY AS HIGH PRESSURE BUILDS IN FROM
THE SOUTHEAST U.S. AND REPLACES THE AIR MASS ASSOCIATED WITH THE
DEPARTING WEAK COLD FRONT. MODEL GUIDANCE MOS HIGH TEMPERATURES
CLUSTER AROUND THE LOW AND MID 50S. THIS LOOKS REASONABLE AFTER
TAKING A LOOK AT THE UPSTREAM HIGHS FOR TODAY IN SOUTHEAST ALABAMA
AND SOUTHERN GEORGIA AND TAKING INTO ACCOUNT SOME AIR MASS
MODIFICATION AS THE AIR MOVES SOUTHEAST INTO CENTRAL FLORIDA. WITH
THE CENTER OF THE HIGH OVER THE GULF OF MEXICO AND THE RIDGE AXIS
EXTENDING ACROSS CENTRAL FLORIDA...LIGHT TO MODERATE NORTHWESTERLY
WINDS A GOOD FORECAST FOR SATURDAY. DRY AIR MASS ABOVE 5000
FEET/850MB AND CONVERGENT FLOW AT THE JET STREAM/250MB LEVEL SHOULD
PROVIDE FOR ANOTHER MOSTLY CLEAR DAY.

SAT NIGHT...LOOKS LIKE A NEAR REPEAT OF LAST NIGHT/THIS MORNING...
A GOOD RADIATIONAL COOLING NIGHT WITH LOW TEMPS IN THE LOW TO MID
30S. A SHORT DURATION FREEZE EVENT IS POSSIBLE AWAY FROM THE COAST
AND OUTSIDE OF URBANIZED AREAS WHILE PATCHY FROST WILL BE A
CONCERN FOR ALL EXCEPT THE BARRIER ISLANDS.

SUN-TUE...THE LARGE SCALE TROUGH OVER EASTERN NORTH AMERICA IS
FORECAST TO REMAIN IN PLACE KEEPING TEMPERATURES AT OR BELOW
NORMAL. AT THE SFC...HIGH CENTER SILL SLIDE ACROSS SOUTH FL SUN
RESULTING IN AN INCREASE IN WESTERLY FLOW OFF THE GULF OF MEXICO.
THIS SHOULD PRODUCE NEAR NORMAL HIGHS (UPPER 60S/LOWER 70S) THIS
PERIOD WITH LITTLE CHANCE FOR RAIN. FORECAST MODEL SOUNDINGS SHOW
THERE SHOULD BE SOME GULF STRATOCU PUSHING ACROSS THE FL PENINSULA
ESP ORLANDO NORTHWARD ON SUNDAY.

WED-FRI (PREVIOUS)...AXIS OF THE LONGER WAVE TROUGH PIVOTS EWD
ACROSS THE ERN CONUS AND INTO THE WRN ATLC WED-THU WITH FLOW
PATTERN BECOMING ZONAL ACROSS THE SERN CONUS THU NIGHT-FRI. BOTH
WED-WED NIGHT AND THU-THU NIGHT LOOK TO BE COLD AGAIN IN BOTH THE
GFS AND ECM AS COLD SURFACE HIGH BUILDS OVER THE DEEP SOUTH TOWARD
FL. TURNING MILDER BY NEXT FRIDAY AS SURFACE HIGH SLIDES OFF TO
THE EAST.

CURRENT INDICATIONS ARE THAT THE LARGER SCALE COLD JANUARY PATTERN
OVER NOAM AND THE CONUS WILL CONTINUE THROUGH THE END OF THE MONTH.

&&

.AVIATION...
VFR SCT-BKN AOA120 THROUGH 18/00Z. OCNL BKN100-150 18/00Z-18/12Z
THEN VFR WITH SCT030 SCT-BKN250 AND NORTHWEST WINDS 10 TO 15 KNOTS
WITH OCNL GUSTS TO 22 KNOTS AFTER 18/12Z.

&&

.MARINE...
CURRENT-SAT...NOAA BUOYS RECORDING SOUTHWEST TO WEST WINDS AROUND
10 KNOTS AND 2 TO 3 FOOT SEAS. THE RECORDING SITES AT TRIDENT PIER
AND SEBASTIAN INLET WERE RECORDING LIGHT WINDS. FINALLY...THE TWO
NEARSHORE SCRIPPS BUOYS WERE RECORDING 1 TO 2 FOOT SEAS.

WEAK COLD FRONT/TROUGH TO MOVE QUICKLY DOWN THE COASTAL WATERS.
SOUTHWEST TO WEST WINDS INCREASE TO SMALL CRAFT ADVISORY...20 KNOTS
OR MORE...IN THE NORTH OFFSHORE MARINE BY LATE EVENING THEN SPREAD
SOUTH TO COVER ALL THE COASTAL WATERS JUST AFTER MIDNIGHT. WILL
ISSUE A SMALL CRAFT ADVISORY TO INITIALLY COVER THE WINDS AND SEE
HOW THE SEAS RESPOND OVERNIGHT. SHORT LIVED SMALL CRAFT ADVISORY
ENDING WITH THE SATURDAY AFTERNOON MARINE FORECAST. FOR THE REST OF
SATURDAY WINDS REMAIN OUT OF THE WEST TO NORTHWEST AT 15 TO 20 KNOTS
OFFSHORE AND AROUND 15 KNOTS NEARSHORE. SEAS SHOULD BUILD 6 TO 7
FEET BY 20 NM OFF THE COAST.

SUN-WED...STRONG OFFSHORE WINDS UP TO 20 KNOTS OFFSHORE EXPECTED
SUNDAY AS CLIPPER SYSTEM PASSES BY TO THE NORTH. BOATING
CONDITIONS LOOK QUITE CHOPPY SO WILL HAVE AT LEAST A CAUTION
HEADLINE AND POSSIBLY AN ADVISORY OFFSHORE. OFFSHORE FLOW AROUND
15 KNOTS EXPECTED TO PERSIST THROUGH MONDAY THEN WINDS TURN NW
TUE AND FRESHEN TUE NIGHT-WED SO WILL PROBABLY BE LOOKING AT
HEADLINES OF SOME SORT.

&&

.FIRE WEATHER...
SAT...WILL BE A MORE FIRE SENSITIVE DAY BECAUSE THERE WILL BE MORE
WIND...OUT OF THE W/NW 10-15 MPH...ALONG WITH LONG DURATION OF
CRITICAL RH. MIN RH VALUES AROUND 20 PERCENT EXPECTED FROM
OSCEOLA/BREVARD NORTHWARD. HOWEVER...ERC VALUES CONTINUE TO BE
BELOW CRITICAL THRESHOLDS SO NO RED FLAG WARNINGS ARE ANTICIPATED.

SUN...AN INCREASE IN WESTERLY FLOW WILL BRING SOME MOISTURE ACROSS
FROM THE GULF OF MEXICO SO MIN RH VALUES SHOULD NOT FALL BELOW 30
PERCENT. BUT IT WILL BE BREEZY WITH 15-20 MPH WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  40  54  35  69 /  10  10   0  10
MCO  43  58  36  69 /  10   0   0  10
MLB  44  58  35  70 /  10   0   0   0
VRB  42  59  34  71 /  10   0   0   0
LEE  42  55  37  69 /  10  10   0  10
SFB  43  56  36  70 /  10  10   0  10
ORL  45  57  40  69 /  10   0   0  10
FPR  45  59  33  70 /  10   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS FROM 1 AM TO 4 PM EST SATURDAY
     FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
     COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET
     TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA
     BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY FOR WINDS FROM 1 AM TO 7 AM EST SATURDAY
     FOR WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60
     NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 7 AM TO 7 PM EST SATURDAY FOR WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
     NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FOR WINDS FROM 10 PM THIS EVENING TO 7 AM
     EST SATURDAY FOR WATERS FROM FLAGLER BEACH TO VOLUSIA
     BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE.

&&

SHORT TERM...WIMMER
LONG TERM....KELLY
Hazardous weather outlook, Jan 17, 8:45 AM EST, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
845 AM EST FRI JAN 17 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-172100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
845 AM EST FRI JAN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
OCEAN CONDITIONS WILL PRODUCE A MODERATE THREAT FOR RIP CURRENTS
AT THE BEACHES OF EAST CENTRAL FLORIDA TODAY. SWIMMERS WHO CHOOSE TO
ENTER THE CHILLY SURF SHOULD SWIM IN SIGHT OF A LIFEGUARD.

.FIRE WEATHER IMPACT...
A MODERATE FIRE DANGER EXISTS OVER THE INTERIOR SECTIONS WHERE
RELATIVE HUMIDITY VALUES WILL FALL TO 25 PERCENT THIS AFTERNOON.
HOWEVER...WINDS WILL BE LIGHT...FROM THE WEST AND NORTHWEST AT LESS
THAN 10 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A REINFORCING COLD FRONT WILL CROSS THE AREA TONIGHT. NORTHWEST
WINDS INCREASING TO 10 TO 15 MPH BEHIND THE FRONT WILL COMBINE WITH
TEMPERATURES FALLING TO NEAR 40 TO PRODUCE COLD WIND CHILLS
ESPECIALLY ACROSS LAKE AND VOLUSIA COUNTIES EARLY SATURDAY.

DONT PUT AWAY THOSE FROST BLANKETS JUST YET. TEMPERATURES ARE
EXPECTED TO FALL BACK INTO THE LOW AND MID 30S AGAIN SATURDAY NIGHT
UNDER CLEAR SKIES AND LIGHT WINDS. THIS WILL POSE A THREAT FOR
ANOTHER SHORT DURATION FREEZE EVENT AWAY FROM THE COAST AND OUTSIDE
URBANIZED AREAS EARLY SUNDAY MORNING. FROST WILL BE A CONCERN ACROSS
ALL OF EAST CENTRAL FLORIDA EXCEPT THE BARRIER ISLANDS.

HAZARDOUS BOATING CONDITIONS WILL REDEVELOP EARLY SATURDAY DUE TO
NORTHWEST WINDS 20 TO 25 KNOTS AND SEAS BUILDING UP TO 9 FEET IN THE
GULF STREAM. PERSISTENT OFFSHORE FLOW WILL OCCUR THROUGH WEDNESDAY
PRODUCING POOR BOATING CONDITIONS AT TIMES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 3:57 PM ESTSmall Craft Advisory for WindsMLB23 hr

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.